# SDR I5PA2017032818

- Difficulty date: March 28, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 313N30566
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD SUPPORT FOR PNL NR 445AR CHAFED FWD SUPPORT (CHORD). REMOVED AND REPLACED PER SRM 51-40-05, 51-40-08 DWG 313N3052 AND 313N3018 AND SRM 51-40-02 WORK ACCOMPLISHED ON ATS JOB 722361 NRC 00279.
